BibTeX record journals/siamam/Simonian95

download as .bib file

@article{DBLP:journals/siamam/Simonian95,
  author    = {Alain Simonian},
  title     = {Asymptotic Distribution of Exit Times for Small-Noise Diffusions},
  journal   = {{SIAM} Journal of Applied Mathematics},
  volume    = {55},
  number    = {3},
  pages     = {809--826},
  year      = {1995},
  url       = {https://doi.org/10.1137/S0036139993244600},
  doi       = {10.1137/S0036139993244600},
  timestamp = {Sat, 20 May 2017 00:26:35 +0200},
  biburl    = {https://dblp.org/rec/bib/journals/siamam/Simonian95},
  bibsource = {dblp computer science bibliography, https://dblp.org}
}
maintained by Schloss Dagstuhl LZI, founded at University of Trier